MAUDE Adverse Event Report: Allergan (Pleasanton) CoolSculpting Elite System; Dermal cooling pack/vacuum/massager

Allergan (Pleasanton) CoolSculpting Elite System; Dermal cooling pack/vacuum/massager
Catalog Number CS-S3-002-D-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that patient experienced "hypertrophy, patient has lost weight since treatment, but the treatment area looks visually thicker and slight bruising on the side" to the inner thighs after coolsculpting elite system treatment of (b)(6)2026 using an curve 150 applicator and a flat 165 applicator.
 
Additional Manufacturer Narrative
Paradoxical adipose hyperplasia (ph) is a known potential adverse event addressed in the product labeling.According to the coolsculpting user manual, under rare adverse events, ph is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Ph is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.A supplemental report will be submitted if and when additional information is obtained.

Brand Name
CoolSculpting Elite System
Common Device Name
Dermal cooling pack/vacuum/massager
Manufacturer (Section D)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer (Section G)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50896469
Report Number3007215625-2026-00487
Device Sequence Number20333834
Product Code OOK
UDI-Device Identifier00816417021619
UDI-Public(01)00816417021619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183514
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCS-S3-002-D-00
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight178 LB
Patient RaceWhite